Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Liver Warning: This product contains Acetaminophen. Severe liver damage may occur if: • you take more than 8 tablets in 24 hours • you take with other drugs containing acetaminophen (prescription or non-prescription) • you have 3 or more alcoholic drinks every day while using this product
Do not use: • with any other product containing acetaminophen • for more than 10 days for pain unless directed by a doctor • for more than 3 days for fever unless directed by a doctor
When using this product do not exceed recommended dose.
Stop use and ask a doctor if: • symptoms do not improve • pain or fever persists or gets worse • new symptoms occur • redness or swelling is present
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
Uses: temporarily relieves minor aches and pains associated with: • headaches • colds • toothache • minor arthritis pain • muscular aches • menstrual cramps • backache
There is currently no drug history available for this drug.
There are no additional details available for this product.
Advanced First Aid, Inc.
Etex Pharm Co., Ltd
Genuine First Aid Llc
Login To Your Free Account